Loading...
research article
A linear equation for Minkowski sums of polytopes relatively in general position
The objective of this paper is to study a special family of Minkowski sums, that is of polytopes relatively in general position. We show that the maximum number of faces in the sum can be attained by this family. We present a new linear equation that is satisfied by f-vectors of the sum and the summands. We study some of the implications of this equation. (C) 2009 Elsevier Ltd. All rights reserved.
Type
research article
Web of Science ID
WOS:000273141600011
Authors
Publication date
2010
Published in
Volume
31
Start page
565
End page
573
Peer reviewed
REVIEWED
Written at
EPFL
EPFL units
Available on Infoscience
December 16, 2011
Use this identifier to reference this record